MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305763
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no sample is returned.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of package damaged / defective / other with lot #9056795 regarding item #305763.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of shield missing with lot #9056795 regarding item #305763.Investigation conclusion: unable to confirm the customer experience as no photo/ sample was returned for investigation.Root cause description: root cause could not be determined.The complaint will be re-open and re-investigated if photo / sample is returned.Rationale: the complaint will continue to be tracked and monitored.
 
Event or Problem Description
It was reported that needle eclipse 22x1-1/2 rb came without a shield.This was discovered before use.The following information was provided by the initial reporter: material no.: 305763, batch no.: 9056795.It was reported that the needle was found without a shield and already open.Per email: one of the techs opened an angio pack, and found out one of the safety needles without a cap and open.He did not stick himself, but thought we should report for quality.

Brand Name
NEEDLE ECLIPSE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9873837
Report Number8041187-2020-00164
Device Sequence Number19540109
Product Code FMI
UDI-Device Identifier30382903057635
UDI-Public30382903057635
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2024
Device Model Number305763
Device Catalogue Number305763
Device Lot Number9056795
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;